Hi, so I've been in the hospital twice in the past 3 weeks due to massive esophageal spasms. I can't get into to see the specialist until Sept. 15!! The pain is so severe that it's hard to breathe at times. Does anyone know if Sjogren's and the spasms related? My doctors Physicians Assistant mentioned it can be.
All I know is I can't take this pain for four more months. The only slight relief I get is from Xanax, and of course the doctors don't want to give me my Percocet, Xanax, and/or any other meds that could effect my breathing. Their problem is afraid of the DEA.
Any suggestions or help would be appreciated!!
Oh my goodness…so sorry to hear you are dealing with that. This thing of ours is so odd sometimes. i hope they get to the bottom of it sooner rather than later for you. I'm sorry I don't have any suggestions but please keep us posted on how you are doing.
Sjogrens can cause GI problems like gastroparesis (where the stomach doesn't empty properly) and gastritis- it can be partly down to the lack of saliva and partly because of problems with the autonomic nervous system which controls digestion among other things. These are mentioned quite a bit on different websites and in different research papers. I've not seen anything mentioned like the spasms, but given the way it can affect the GI system, it could be related. Hope that you get some help for this, thinking of you.
I actually have gastroparesis and Crohn's, and other Gastro problems. I finally got the Crohn's diagnosis after years and years of problems. This includes not making it to the bathroom too many times to count.
At this point, I'm just so disgusted with my body. I'm always in pain due to one thing or another, and I have a horrible pain doctor. I'm in more pain with the spasms, and the doctor cut my pain pills in half! With my insurance, there isn't much of a selection of pain doctors. I'm stuck until a miracle happens.
Thanks for the replays.
If you're using restasis that's what caused mine. the only thing that helped me was to relax and take pain meds. After that I started using a cool mist humidifier. the restasis I guess I'm allergic to. Takes up to 4 weeks to get out of your system.
Thanks Silly, but it's not Restasis. I was at the Emergency Department all day today because of the pain. Of course there is barely anything they can do for me. :(
Fascina please continue to keep us updated. Sending good thoughts and gentle hugs